Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SenorTaco

Veteran Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SenorTaco

  • Rank
    Junior Member

Recent Profile Visitors

658 profile views
  1. Hey I was drinking at least once or twice a week while on tane and every single one of my liver tests can back unchanged or unelevated from when I was NOT on tane. My doctor said that everyone acts like tane is incredibly stressful on the liver, when in fact it's not as bad as myths have made it out to be. I just slowed my intake. About four beers would get me drunk... I wouldn't really worry too much. I'm done with tane and basically clear. Just one active spot on my entire body.
  2. My pharmacist said that he would recommend against tapering off of 'tane. He said that once you stop your treatment, you should stop 100%. Could be different considering who you ask...but that's what I heard.
  3. As some of you might have read, I was having a lot of thinning in my hair. I've decided that I am ready to come off of accutane. To me, it is worth it to have some blemishes than to have the potential of permanent hair loss. Since I am stopping prematurely, I am not 100% clear on my back. I have probably a few active zits and the rest are still healing from about the first month. I have taken accutane for 5 months out of a recommended 7 or 8 months. I know that your skin can continue to
  4. Thanks for the encouragement Cassidie! I've decided I'm going to finish my fifth and sixth month and talk to my derm and see what he says...other than that accutane has cleared up my skin when every thing else let me down!
  5. hahaha, yeah cute bandanas not so much... but even though i knew the side effects, i was told it was incredibly rare and my derm said he had never seen it happen in his 20 years of prescribing accutane... Porad...i noticed my hair was looking a little different about 3 months in...and here I am at 5 months noticing my hair thinning quite a bit...i have short fine hair as it is... i dunno...maybe i'll stick it out...i mean sure baldness won't kill me...but we're all on this website because we
  6. So, I haven't been on here in probably 4 months. I've been on accutane now for 5 months for severe bacne. My face, which got the occasional pimple, never has a single zit anymore and my back has 1 or 2 small small active spots, and many others that are slowly healing. My question is, my hair is thinning considerably...as it is I have very thin, straight hair, but whenever I run my hands through my hair, a lot of hair just falls out. When I put gel in my hair, I notice there is tons of hair
  7. Yo, so I'm not sure if I am having an intial break out, but I feel like I have already gone through a minor one. I am on my 3rd month of accutane at 40mg/day, and my face and back have cleared up remarkebly. My face was getting to the point where I had absolutely no red marks or zits at all for 2 months. I had flawless skin. Then, as of two days ago, I have broken out all over my face and have about 10 active zits. What is going on? Is this an initial breakout this late into the treatement
  8. Hey, I've been on accutane for two months now for bad bacne, and my dermatologist just said to avoid putting anything on my troubled areas. So, I just let water do the trick and my back is looking better than it has in 3 years.
  9. Yeah, I have been fighting severe bacne and chestne for about 3 years now, and I finally just said screw it. I've decided I don't care what other people think about my back or chest as much as I do. It's beyond my control so there's no use in it stopping me from enjoying my life. Although, now it's a bit easier because accutane is helping me clear up a lot.
  10. Don't worry about it. I get wasted at least once a week, and my blood tests came back perfectly fine.
×